MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL-ADVANCED / 10 375 / STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL-ADVANCED / 10 375 / STERILE; NAIL, FIXATION, BONE
Catalog Number 04.043.245S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is for a post market study and captures the radiologic assessments at 6 weeks and 3 months post-op, which show that union has not been achieved.This report involves one (1) tibial nail-advanced / 10mm 375mm / sterile.This is report 2 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2b additional device product codes: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: therapy date: (b)(6) 2023.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a manufacturing record evaluation was performed for the finished device product code: 04.043.245s-us lot number# 127p858 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 19/05/2021 manufacturing site: jabil bettlach expiry date:30/04/2031 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL NAIL-ADVANCED / 10 375 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17407690
Report Number8030965-2023-09428
Device Sequence Number12602037
Product Code JDS
UDI-Device Identifier10886982297808
UDI-Public10886982297808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.043.245S
Device Lot Number127P858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFNA/ 10MM/ 380MM/ STANDARD BEND/ STER; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite